Articles and preprints

Menger’s Theorem for Temporal Paths (Not Walks).
A. Ibiapina, R. Lopes, A. Marino, A. Silva.

https://arxiv.org/abs/2206.15251.
Short version currently under review.

Twin-width VIII: delineation and win-wins.
É. Bonnet, D. Chakraborty, E. Kim, N. Köhler, R. Lopes, and S. Thomassé.

https://arxiv.org/abs/2204.00722.
Short version to appear in Proc. of the 17th International Symposium on Parameterized and Exact Computation (IPEC), 2022.

Parameterized algorithms for Steiner Tree and Dominating Set: bounding the leafage by the vertex leafage.
C. M. H. de Figueiredo, R. Lopes, A. A. de Melo, and A. Silva.

Short version in Proc. of the 16th International Conference and Workshops on Algorithms and Computation (WALCOM), pages 251–262, 2022.
doi: 10.1007/978-3-030-96731-4_21.

On the characterization of networks with multiple arc-disjoint branching flows.
C. Carvalho, J. Costa, C. Sales, R. Lopes, A. K. Maia, and N. Nisse.

https://hal.inria.fr/hal-03031759.
Short version currently under review.

Coloring problems on bipartite graphs of small diameter.
V. Campos, G. Gomes, A. Ibiapina, R. Lopes, I. Sau, and A. Silva.

https://arxiv.org/abs/2004.11173.
Full version in Electronic Journal of Combinatorics (E-JC), volume 28 (2), 2021.
doi: 10.37236/9931.

Edge-disjoint branchings in temporal graphs.
V. Campos, R. Lopes, A. Marino, and A. Silva.

https://arxiv.org/abs/2002.12694.
Short version in Proc. of the 31st International Workshop on Combinatorial Algorithms (IWOCA), volume 12126 of LNCS, pages 112-125, 2020.
doi: 10.1007/978-3-030-48966-3_9.
Full version in Electronic Journal of Combinatorics (E-JC), volume 28 (4), 2021.
doi: 10.37236/10229.

A relaxation of the Directed Disjoint Paths problem: a global congestion metric helps.
R. Lopes and I. Sau.

https://arxiv.org/abs/1909.13848.
Short version in Proc. of the 45th International Symposium on Mathematical Foundations of Computer Science (MFCS), volume 170 of LIPIcs, pages 68:1-68:15, 2020.
doi: 10.4230/LIPIcs.MFCS.2020.68.
Full version inTheoretical Computer Science (TCS), volume 898, pages 75-91, 2022.
doi: 10.1016/j.tcs.2021.10.023.

Adapting the Directed Grid Theorem into an FPT algorithm.
V. Campos, R. Lopes, A. K. Maia, and I. Sau.

https://arxiv.org/abs/2007.07738.
Short version in Proc. of the X Latin and American Algorithms, Graphs and Optimization Symposium (LAGOS), volume 346 of ENTCS, pages 229-240, 2019.
doi: 10.1016/j.entcs.2019.08.021.
Full version in SIAM Journal on Discrete Mathematics (SIDMA), volume 33 (3), 2022.
doi: 10.1137/21M1452664.

Bispindles in strongly connected digraphs with large chromatic number.
F. Havet, N. Cohen, R. Lopes, and W. Lochet.

https://arxiv.org/abs/1703.02230.
Short version in Proc. of the IX Latin and American Algorithms, Graphs and Optimization Symposium (LAGOS), volume 62 of ENTCS, pages 69-74, 2017.
doi: 10.1016/j.endm.2017.10.013.
Full version in Electronic Journal of Combinatorics (E-JC), volume 25 (2), 2018.
doi: 10.37236/6922.

A proof for a conjecture of Gorgol.
V. Campos and R. Lopes.

Short version in Proc. of the VIII Latin and American Algorithms, Graphs and Optimization Symposium (LAGOS), volume 50 of ENTCS, pages 367-372, 2015.
doi: 10.1016/j.endm.2015.07.061.
Full version in Discrete Applied Mathematics (DAM), volume 245, pages 202–207, 2018.
doi: 10.1016/j.dam.2017.04.012.